# SDR IPXA2019061943465

- Difficulty date: June 9, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5357260820500
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124CEMPENNAGE INNER STRUCTURE - INSIDE ACCESS PANEL # 312AR LEFT SIDE INTERCOSTAL IS BENTREMOVED AND REPLACED INTERCOSTAL IAW A300-600 SRM 51-40-21
